# SDR SWAA2022022215783

- Difficulty date: September 14, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 34,331 hours, 21,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF FWD O/B CORNER TAB IS BROKEN OFF / DAMAGED FLOOR PANEL 221GF WAS REPLACED WITH A SERVICEABLE PART IAW SRM 51-10-02-0G-0 PAR 9 & AIPC 53-21-00-50D
